American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32J25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] William M. Goldman and John J. Millson. The deformation theory of representations of fundamental groups of compact Kähler manifolds. Bull. Amer. Math. Soc. 18 (1988) 153-158. MR 929091.
Abstract, references, and article information   
View Article: PDF

[2] János Kollár. The structure of algebraic threefolds: an introduction to Mori's program. Bull. Amer. Math. Soc. 17 (1987) 211-273. MR 903730.
Abstract, references, and article information   
View Article: PDF

[3] Phillip A. Griffiths. Complex analysis and algebraic geometry. Bull. Amer. Math. Soc. 1 (1979) 595-626. MR 532551.
Abstract, references, and article information   
View Article: PDF

[4] Shoshichi Kobayashi. Intrinsic distances, measures and geometric function theory. Bull. Amer. Math. Soc. 82 (1976) 357-416. MR 0414940.
Abstract, references, and article information   
View Article: PDF

[5] Andrew J. Sommese. Extension theorems for reductive group actions on compact Kaehler manifolds. Bull. Amer. Math. Soc. 81 (1975) 729-732. MR 0372268.
Abstract, references, and article information   
View Article: PDF

[6] Garo K. Kiremidjian. On the extension of boundary integrable almost complex structure. Bull. Amer. Math. Soc. 80 (1974) 982-985. MR 0357861.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1